MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm navitor valve was selected for implant using a small flexnav delivery system.The patient's condition prior to procedure was "good but fragile." pre-dilatation was not performed.During procedure, the valve was implanted as part of a valve-in-valve into a 21mm trifecta valve and post-dilatation was performed.After post-dilatation, the navitor valve "was carried into the aortic arch when the guide was removed." the implant depth at 80% was 0.5mm and the implant depth at release prior to migration was 0.5mm.The ds was in neutral position and the guidewire was in midventricular position prior to final deployment.The navitor valve was not snared into position and it did not block any arteries.There was no entanglement with the ds.There are no allegations of malfunction with the navitor valve.On (b)(6) 2025, the patient passed away due to unknown causes.The user suspects that the patient passing was related to the procedure.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of migration or expulsion of device (aortic direction) was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause for the reported device migration in aortic and death could not be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.Codes removed: medical device problem code: 2993 adverse event without identified device or use problem.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm navitor valve was selected for implant using a small flexnav delivery system.The valve was implanted as part of a valve-in-valve into a 21mm trifecta valve due to valve degeneration.The patient's condition prior to procedure was "good but fragile." the patient's aortic valve angle was noted as normal.Pre-dilatation was not performed.The implant depth at 80% was 5mm and the implant depth at release prior to migration was 5mm.The ds was in neutral position and the guidewire was in midventricular position prior to final deployment.Post-dilatation was performed.After post-dilatation, the navitor valve "was carried into the aortic arch when the guide was removed." the navitor valve was not snared into position and it did not block any arteries.There was no entanglement with the ds.There are no allegations of malfunction with the navitor valve.On (b)(6) 2025, the patient passed away due to unknown causes.The user suspects that the patient passing was related to the procedure.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21609896
Report Number2135147-2025-01315
Device Sequence Number7554086
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260903
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number10001138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown